# SDR 07FDEA02975

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A57110203
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON C48-49 CENTER SECTION UPPER SKIN BETWEEN TRACK 1-2 RT DENT ACCEPTABLE AS IT IS APPROVED BY EA 6-5315-112438 AND RAS 052577/013/2007 ISS A.
